# SDR SWIA200211565

- Difficulty date: October 27, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 7,672 hours, 10,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Brace
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 13 LEFT INBOARD AND OUTBOARD SIDES, AND FRAME 13 RIGHT SIDE INBOARD SIDE OF VERTICAL BRACES CRACKED AT COCKPIT DOOR OPENING.  FOUND DURING C CHECK INSPECTION.  STOP DRILLED CRACKS IN BRACE.  REMOVED CRACKED IB ANGLES.  FABRICATED AND INSTALLED A NEW IB ANGLES AND A DOUBLER FOR THE OB BRACE IAW SRM 51-00-00 AND 51-40-02.
